MathSciNet Relay Station
MathSciNet bibliographic data
MR1459386 (98j:65008) 65D07 (41A15)
Deo, Satya; Mazumdar, Lipika An algorithm for constructing a basis for $C\sp r$-spline modules over polynomial rings. Math. Comp. 67 (1998), no. 223, 1107–1120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement